A 72-year-old female asked:
Undergoing chemo, rituximab and cyclophosphamide. on mon. 17th felt very weak, when walking leaning to left, muzzy head, short term double vision (stacked). hospital, usual tests, no diagnosis, what do i do if this happens again. tia many years ago?
1 doctor answer • 3 doctors weighed in
Dr. Sewa Leghaanswered
Medical Oncology 52 years experience
It can be due to postural drop in BP(Hypotension). Are you taking blood pressure medicines?; provide names of all drugs that you are taking at the present time. if a similar episode recurs, have your doctor examine you right away and help you to find the cause.
Created for people with ongoing healthcare needs but benefits everyone.
Reviewed May 19, 2021
Last updated May 21, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.